# SDR IPXA2025090236564

- Difficulty date: August 12, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7130
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRINGS AREA T-COURD AT STA 900 WITH CORROSION.  NSTALLED NEW T-CHORD AND SPLICES AT STA 900, IAW B757-200PF SRM 51-70-12-0G-0 PAG 7 FIGURE 1.
